Citation: Neveragain. "Tonic-Clonic Seizure: An Experience with Tramadol & Sertraline (Zoloft) (exp61511)". Erowid.org. Jun 22, 2007. erowid.org/exp/61511
There are case reports of people having bad reactions when mixing tramadol with SSRIs. This may include potentially life-threatening adverse reactions such as serotonin syndrome. See Tramadol Health Concerns]]
I had neck pain from a car accident a few weeks ago and the Dr gave me a script for Ultram - 50mg with the instructions take 2 every 6 hours.
I 2 pills twice daily for 9 days, usually with breakfast. On day 10 I was late for work so I took them with my Zoloft (Same Dr gave me the script) and a cup of coffee.
Two hours later I was at work enjoying my buzz at work and the next thing I knew I was being held down and told paramedics were coming.
I had a tonic-clonic seizure at work. If you're not sure what that is picture: eyes rolling back, legs kicking, arms jerking, spitting, pissing pants etc.
3 days later I am still having blurred vision, muscle tremors, anxiety & an overall shitty feeling.
I went to raves for a period of about 2 years, 5 years ago, during which I did mostly ecstasy and amphetamines -but I've tried almost everything I could get my hands on at the time. Never had a reaction like this before, no family history of seizures either.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.